# SDR ASAA2015020310530

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,740 hours, 567 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194391001
- Part serial: 2014070013
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 1,725 hours, 563 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE PANEL ALTITUDE NUMBERS STROBE WHEN IN DIM.  ACFT GROUNDED.  VERIFIED CABIN PRESSURE CONTROL MODULE FLICKERS IN LIGHTS TEST, BRIGHT, DIM MODE.  R & R SAME, REF MM 21-31-02-400-801, REF MM 21-31-00-700-802, 21-31-00-710-81.  OPS NORMAL.
